# SDR DHL2005740525

- Difficulty date: March 29, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, 2 EACH RIVET HEADS POPPED RT FUSELAGE SKIN STA 1177 STR 22R.  REMOVED RIVETS RT FUSELAGE SKIN AT BS 1177 ON STR 22R EVALUATED STRINGER OUT OF LIMITS IAW B727 SRM 51-30-2 AND 53-10-1 FIG 1.  CUT OUT STRINGER AND REMOVED SPLICE AND COVER, 3 EACH STRAPS IAW B727 SRM 51-30-2 AND 53-10-3 FIG 1.  FABRICATE STRINGER REPAIR FROM BAC 1498-142 IAW B727 SRM 53-10-3 FIG 1 DETAIL 1.  TREATED AND PRIMED STRINGER AND SPLICE IAW B727 SRM 51-10-2.  INSTALLED STRINGER, SPLICE AND STRAP, REINSTALLED "T" FITTING SUPPORT CLIP IAW B727 SRM 51-10-3 FIG 1 DETAIL 1.  REINSTALLED OUTFLOW VALVE IAW B727 MM.21-31-11 REINSTALLED GILL LINER ON RT SIDE IAW B727 MM.25-52-1. OPS CHECK GOOD IAW B727 MM. 21-31-0
